# SDR CA141103025

- Difficulty date: November 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,860 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermostat
- Part number: 342B050000
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT WAS DISPATCHED WITH MEL 30-11-01, RT, NR 2 ANTI-ICE VALVE INOPERATIVE, OPEN POSITION.  THE OPERATIONS PROCEDURES NOTED FOR THIS MEL STATES RT, NR 2 ENGINE BLEED MUST NOT BE OPERATED, EXCEPT FOR ENGINE START. ENROUTE AT FL380, APPROACHING THE COAST THE FLIGHT EXPERIENCED A FAILURE OF THE NR NR1 BLEED.  A RAPID DESCENT WAS CONDUCTED DOWN TO FL200.  ATC WAS ADVISED, THE CAPTAIN HAD DONNED HIS OXYGEN MASK AND THE APU WAS STARTED.  THE CREW WAS ABLE TO RESET THE BLEED SUCCESSFULLY BUT ELECTED TO REMAIN AT FL200 FOR THE REMAINDER OF THE FLIGHT.  THERE WAS AN INITIAL REACTION OF CONCERN FROM THE PASSENGERS BUT THE CAPTAIN WAS ABLE TO ALLEVIATE THE TENSION WITH PASSENGER ANNOUNCEMENTS EXPLAINING THE SITUATION.  THE OXYGEN MASKS DID NOT DEPLOY AND AN EMERGENCY WAS NOT DECLARED.  IAW TSM 36-11-00-810-861A FOR PRECOOLER FAULT FOUND TEMP CONTROL THERMOSTAT AT FAULT.  REPLACED IAW AMM 36-11-43, PB401.
